# SDR P5CA9600528

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Horiz Stab Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 MINOR SURFACE CORROSION ON LEFT HORIZ STAB LEADING EDGE STA 200.  SURFACE CORROSION REMOVED AND AREA REPROTECTED PER BAC MM 51-21-03 AND BAC SRM 51-10-02.
